FDA Approved Drugs and User Comments: TRI LO SPRINTEC

User Comments:


For Birth Control “I switched to this pill because the old birth control pills gave me chronic migraines. My doctor said he was prescribing me Ortho TriCyclen Lo but when I went to the pharmacy to pick it up they gave me this. I’ve only been taking it for a month, which isn’t long, but the side effects are pretty bad. At first my skin looked great but after 2 weeks I broke out all over my face. Also my period got much heavier and has lasted for 4 weeks. It’s pretty unpleasant to be bleeding for a month straight. The only positive is that it isn’t giving me headaches and I haven’t gained any weight so far. If you think you can handle a month of unpleasant side effects before your body gets accustomed then it’s worth a try.”

Rachel Wr January 8, 2018


For Birth Control “This birth control worked well for me with minimal side effects. It did not give me acne and my periods were short and light with minimal cramping. No hair loss, loss of sex drive, or nausea. My only symptoms were constant bloating, weight gain (15lbs in 7 months), and a constant insatiable appetite. I can say that it helped stabilize my mood, I experienced no major mood swings or outbursts. My insurance recently switched me to tri lo marzia and while I’m enjoying this pill, (weight loss, less of an appetite, no bloating), it is causing some major mood changes. I know there is a pill out there for me but I don’t think either of these are it. If your pharmacy tells you these medications are the same, don’t listen.”

CBottt (taken for 6 months to 1 year) November 30, 2017


For Birth Control “Like plenty of the ladies on this thread, I went to my Gyn for Ortho Tri Cyclen Lo–and my Doctor informed me this was the same, never said it was a different type of pill and like a moron I believed him. I began taking this pill in March 2017–it’s now 11/28/17 and ladies let me tell you a story, I have had to go on Provera 2x to stop the excessive bleeding. So now, I am changing my Gyn to someone better and will likely need to go back on Provera to stop my period and go on something entirely new. I didn’t even think about the damn headaches until I read through the comments because I too have had them, I’ve also had a low sex drive despite my husband & I always doing it, but my desire is not there. I have been very moody too. Issa No!”

LimeLizzy (taken for 6 months to 1 year) November 28, 2017


For Birth Control “I have been sensitive to several birth control pills, including tri lo Marzia which is supposed to be the same thing. On that one I bled for 3 weeks straight in the middle of a pack. This one has worked wonderfully for me and I have had no issues with acne or mood swings like I have with others. I do think every birth control works differently for everyone, so never take what one person says positively or negatively from a review!”

Eeeeeeeeeeew (taken for 1 to 2 years) November 8, 2017


For Ovarian Cysts “For all of you who have just started taking the Tri-Lo Sprintec and don’t notice any symptoms, just wait. I was switched from Ortho Tri-Cylcen Lo to Tri-Lo Sprintec in July of 2016. In May of 2017 I started getting insane headaches, to the point where I couldn’t have any lights on in my office because I couldn’t look at my computer screen for more. I also gained about 15 unwanted pounds over the past year. I did some research and decided to go back to Ortho Tri-Cyclen Lo to see if the symptoms would go away. They went away almost immediately. I don’t recommend Tri- Lo Sprintec to anyone, but I do recommend Ortho Tri-Cyclen Lo. Yes, there is a cost but I have taken it for 10 years and have had no problems, I think it is worth the money.”

Anonymous October 9, 2017


For Birth Control “I’ve been on trinessa (my favorite), lo Lestrin Fe, now Tri Lo Sprintec. I have had bloody discharge for the past two weeks. I have had days of depression where I feel like I cannot move from my bed. I have literally given up on eating healthy, as soon as I got on this I do not care about anything I eat. Mentally, I’d say I’m not normal. I could sit on my bed and just start to cry. My boobs have grown….like a lot. Nausea usually kicks in at night before bed EVERY NIGHT. I have heart palpitations and I began to feel like I need to take a deep breath, when I try to I feel like I am suffocating and can’t breathe. I understand I should be taking this for at least three months but hell no.”

DORALm October 5, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.